# SDR SIMA200402602

- Difficulty date: January 24, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO ILLUMINATE.  RAI EMERGENCY BATTERY POWER PACKS NR 1 PN OFF 20131A SN OFF 12527, RAI NR 2 EMERGENCY BATTERY POWER PACK NR OFF 20131A SN OFF 74856.  RAI NR 3 EMERGENCY BATTERY POWER PACK PN OFF 20131A SN OFF 74715.  RAI NR 4 EMERGENCY BATTERY POWER PACK PN OFF 20131A SN OFF 74539,  OPS CHECK GOOD. (SW21200403421)
